Nurofen Plus | 200mg IBUPROFEN, 12.8mg CODEINE TABLETS

£11.50

Close
Price Summary
  • £11.50
  • £11.50
  • £11.50
Hurry, Only 1 left.
Highlights:

When you need more from your painkiller in cases where the pain is not relieved by Aspirin, Ibuprofen, or Paracetamol alone
Dual-action pain relief

3 days use only. Can cause addiction

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor

Compare
Category:
Description

Product Description

Effective pain relief – Contains ibuprofen and codeine – For 3 day use only. Can cause addiction. – Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen, which has anti-inflammatory properties that helps relieve the symptoms of moderate pain. Nurofen Plus 200mg/12.8mg Tablets can be taken with water.

We’ve been pioneering pain relief technology for over three decades. Nurofen provides rapid and accurate pain relief for everything from migraine-headaches to rheumatic pain, so you can get on with your day.

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Nurofen Plus | 200mg IBUPROFEN, 12.8mg CODEINE TABLETS”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Nurofen Plus | 200mg IBUPROFEN, 12.8mg CODEINE TABLETS